# SDR HEEA966845

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Unbonded
- Location: M/R
- Part time: 11,694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DUE FOR TIME EXTENSION.  THE TIP RIB IS UNBONDED, THE NICKEL STRIP HAS NUMEROUS CRACKS WITH SMALL AREAS UNBONDED.
